# SDR ASAA0853330

- Difficulty date: July 21, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 8,390 hours, 2,480 cycles
- Engine: Cfmint CFM567B27
- Engine time: 8,390 hours, 2,480 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bullet
- Part number: 3370051180
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T C 78472000 NR 1 ENG HAS MORE 20 PERCENT BLACK ANODIZING COATING MISSING PER STEP 1(B) (2) (D) ON FWD SPINNER.  NR 1 ENG FRONT SPINNER CONE TO BE REPLACED AT NEXT C-CHECK.  REF AMM 72 21 01.  REMOVED AND REPLACED NR 1 ENG FRONT SPINNER CONE REF MM 72 21 01.
